# SDR CALA0000454

- Difficulty date: April 11, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Aircraft: N12811
- Make and model: Doug DC-9-82
- Aircraft serial: 49265
- Aircraft time: 48,460 hours, 22,600 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT VERTICAL STABILIZER TO FUSELAGE ATTACH ANGLE CRACKED AT STA 1474 - 1485. THERE WERE  FIVE CRACKS TOTALING 8 INCHES IN COMBINED LENGTH. THE ATTACH ANGLE WAS REMOVED AND REPLACED IAW SRM 51-30-05 AND 51-30-01.
